MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS, INC. PRELUDE ACT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
With four different packages of product, the dilator would not advance all the way into the sheath.We cannot tell by looking it, but either the dilator is too big to advance, or the sheath is too small to allow the dilator to advance.Sheaths come in french sizes.The dilator and sheath in these four instances should all be 8f.Therefore, either the dilator is larger than 8f or the sheath is smaller than 8f.However, both the dilator and sheath were labeled as 8f (blue).Either the dilator is too big, or the sheath is too small.Packaging only saved once (for this report), but happened with 3 previous times.

Brand Name
PRELUDE ACT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key20693678
Report Number20693678
Device Sequence Number8584448
Product Code DRE
UDI-Device Identifier00884450709115
UDI-Public(01)00884450709115
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/31/2024
Report Date (Section F) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF
Device Catalogue NumberPSI-8F-11-038ACT
Device Lot NumberH2980852
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer11/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Date Report Sent to FDA10/31/2024